# SDR YENA2019100950563

- Difficulty date: October 5, 2019
- Submitted: October 9, 2019
- Operation: Air carrier
- Aircraft: N905JB
- Make and model: Airbus A321-231
- Aircraft serial: 5854
- Aircraft time: 21,800 hours, 6,963 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 12-24
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, DURING DVI OF CABIN FLOOR STRUCTURE BTW FR 12-24 FOUND Y254 FR 12-24 BEAM CORRODED. REWORK REQUIRED IAW SRM 53-11-14-283-004 REV. 129; THIS REWORK IS OUT OF SRM LIMITS. THERE IS NO APPLICABLE REPAIR FOR THE DAMAGED BEAM AS PER SRM 53-11-14-283-004 REV.129. ( THE DAMAGE IS WITHIN THE SPLICING AREA). DAMAGED BEAM REPLACED AS PER SRM 51-72-11-911-001 REV.129. MAJOR REPAIR.
